RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zakharov, Sergei Viktorovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:603
Abstract pages:2893
Full texts:728
References:494
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person11231
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/686560

Publications in Math-Net.Ru
2018
1. S. V. Zakharov, “Asymptotic solution of the multidimensional Burgers equation near a singularity”, TMF, 196:1 (2018),  42–49  mathnet  elib; Theoret. and Math. Phys., 196:1 (2018), 976–982  isi  scopus
2017
2. S. V. Zakharov, “Two-parameter asymptotics in a bisingular Cauchy problem for a parabolic equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  94–103  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 191–200  isi
3. A. R. Danilin, S. V. Zakharov, O. O. Kovrizhnykh, E. F. Lelikova, I. V. Pershin, O. Yu. Khachay, “The Yekaterinburg heritage of Arlen Mikhailovich Il'in”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  42–66  mathnet  elib
4. S. V. Zakharov, A. E. Elbert, “Modelling compression waves with a large initial gradient in the Korteweg–de Vries hydrodynamics”, Ufimsk. Mat. Zh., 9:1 (2017),  42–54  mathnet  elib; Ufa Math. J., 9:1 (2017), 41–53  isi  scopus
5. Alexander E. Elbert, Sergey V. Zakharov, “Dispersive rarefaction wave with a large initial gradient”  mathnet
2016
6. S. V. Zakharov, “Asymptotic calculation of the heat distribution on a plane”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  93–99  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 243–249  isi  scopus
2015
7. S. V. Zakharov, “Singularities of $A$ and $B$ Types in Asymptotic Analysis of Solutions of a Parabolic Equation”, Funktsional. Anal. i Prilozhen., 49:4 (2015),  82–85  mathnet  elib; Funct. Anal. Appl., 49:4 (2015), 307–310  isi  scopus
8. S. V. Zakharov, “Singular asymptotics in the Cauchy problem for a parabolic equation with a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  97–104  mathnet  mathscinet  elib
2014
9. S. V. Zakharov, “Justification of the asymptotics of solutions of the Navier–Stokes system for low Reynolds numbers”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  161–167  mathnet  mathscinet  elib
2013
10. S. V. Zakharov, “Asymptotics of a generalized solution of the stationary Navier-Stokes system on a manifold diffeomorphic to a sphere”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  119–124  mathnet  mathscinet  elib
11. S. V. Zakharov, “Renormalization in the Cauchy problem for the Korteweg–de Vries equation”, TMF, 175:2 (2013),  173–177  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 175:2 (2013), 592–595  isi  elib  scopus
2012
12. S. V. Zakharov, “Regular asymptotics of a generalized solution of the stationary Navier–Stokes system”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  108–113  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 146–151  isi  scopus
2011
13. S. V. Zakharov, “Renormalization in the Causy problem with two small parameters”, Vestnik Chelyabinsk. Gos. Univ., 2011, 14,  79–84  mathnet
2010
14. S. V. Zakharov, “The Cauchy problem for a quasilinear parabolic equation with a large initial gradient and low viscosity”, Zh. Vychisl. Mat. Mat. Fiz., 50:4 (2010),  699–706  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 50:4 (2010), 665–672  isi  elib  scopus
2007
15. S. V. Zakharov, “A construction of a solution to the Burgers equation with a specified asymptotics”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:2 (2007),  80–85  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S243–S249  scopus
2006
16. S. V. Zakharov, “Heat Distribution in an Infinite Rod”, Mat. Zametki, 80:3 (2006),  379–385  mathnet  mathscinet  zmath  elib; Math. Notes, 80:3 (2006), 366–371  isi  elib  scopus
17. S. V. Zakharov, “Asymptotic solution of a Cauchy problem in a neighbourhood of a gradient catastrophe”, Mat. Sb., 197:6 (2006),  47–62  mathnet  mathscinet  zmath  elib; Sb. Math., 197:6 (2006), 835–851  isi  elib  scopus
2004
18. S. V. Zakharov, “The nucleation of a shock wave in the Cauchy problem for the Burgers equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004),  536–542  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 44:3 (2004), 506–513
2001
19. S. V. Zakharov, A. M. Il'in, “From weak discontinuity to gradient catastrophe”, Mat. Sb., 192:10 (2001),  3–18  mathnet  mathscinet  zmath; Sb. Math., 192:10 (2001), 1417–1433  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019